# SDR USAA2014020400015

- Difficulty date: February 3, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 44,235 hours, 16,264 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN AMBER CABIN ON ECAM, DOOR CLOSED, SLIDE ARMED LIGHT ILLUMINATED 1R DOOR.  ADJUSTED FWD RT PAX DOOR PROX SWITCH IAW AMM 52-71-00-820-002-A01.  ALL SYSTEMS CHECKED NORMAL, NO DEFECTS EXIST.
